# SDR ASAA2015042611483

- Difficulty date: April 26, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,150 hours, 7,208 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Unknown
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG REQUIRES FREQUENT SERVICING. ACFT GROUNDED.  NR 2 IDG OIL LEVEL AT ADD LINE.  PERFORMED LEAK CHECK IAW MM 24-11-00-700-801. NO LEAKS NOTED.  PRESSURE REMAINED AT 25 PSI FOR 10+ MINUTES. R & R NR 2 IDG SCAVENGE AND CHARGE FILTERS AND O-RINGS IAW MM 24-11-41-400-801. RAN ENGINE FOR 10 MINUTES. NO LEAKS NOTED.
